# SDR SWAA2025022097185

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 38,434 hours, 18,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin Panel
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43 WING TO BODY FAIRING SKIN PANEL 191FR HAS ONE LAYER OF CARBON FIBER DELAMINATED UP TO FASTENER HOLES<[01] DELAMINATION IS ON THE LEADING EDGE AND MEASURES 2.5? X 3.0? AND EXTENDS TO FASTENERS HOLES.;[02] SRM REF 53-30-70-1A-1;[03] COMPLIED WITH EA 25-153-00421 (N8615E - SWA - MINOR ACTION - RH WING TO BODY PANEL 191FR - LEADING EDGE LOWER CORNER DELAMINATION - TIME LIMITED) [TTG8Q00YSJUT]
